# SDR AALA20121105005

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CUSP AT STATION 661 LEFT SIDE.  REPLACED CUSP SHEET FROM STATIONS 598 TO 712 PER AARD 53-20-00-16.
